CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
motaunt Views: 53,247
Published: 13 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


I am now very concerned. I am 23 years old and have had the Mirena IUD in since 8/03. Since that time I had experienced the extremely long bleeding period, which switched to absolutely no bleeding at all, headaches, moodiness, severe depression, severe acne, back pain, ovarian systs, unwanted hair growth and obvious weight changes. I had no idea that these were all side effects of Mirena use. I take very good care of myself. I excercise; eat organic, wholesome, small meals; get plenty of rest; and take vitamins. I could not figure out what was going on with my body. I asked my Gyno (whome I trust VERY much) and SHE assured me that Mirena was what I needed (since I was a mom at 19) and I should be happy that I no longer have a period, which I thought was very unnatural. I am extremely unhappy with the fact that I didn't reserach this sooner. I am terrified! Has anyone had this many side effect from the use of Mirena? How long has it taken some people to recover (no more symptoms) after MIrena has been removed?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.594 sec, (1)